MAUDE Adverse Event Report: ELEKTA INC. MONACO; SYSTEM,PLANNING,RADIATION THERAPY TREATMENT

ELEKTA INC. MONACO; SYSTEM,PLANNING,RADIATION THERAPY TREATMENT
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation found that (b)(6) ¿ is calculating incorrect electron density (ed) information in specific situations.The dose calculation is also affected.It is possible that the forced electron density settings will be changed for some structures unintentionally, and this can result in incorrect dose calculation.A field corrective action notice (fca-ims-0033), and was reported to the regulatory authorities on 4 september 2019.An important field safety notice (382-01-mon-015) was sent to all affected customers on 4 september 2019, which provides a work around to avoid the issue.A software patch to correct the issue is estimated to be released october 2019.
 
Event or Problem Description
The customer reported a discrepancy between monaco gui (graphical user interface) and behavior.

Brand Name
MONACO
Common Device Name
SYSTEM,PLANNING,RADIATION THERAPY TREATMENT
Manufacturer (Section D)
ELEKTA INC.
13723 riverport drive
suite 100
maryland heights MO 63043
MDR Report Key9144779
Report Number1937649-2019-00013
Device Sequence Number19540842
Product Code MUJ
UDI-Device Identifier00858164002190
UDI-Public00858164002190
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K151233
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 10/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2019
Initial Report FDA Received Date10/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1